# SDR AALA202006299008

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 68,975 hours, 31,354 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Interface Unit
- Part number: 3957985205
- Part serial: 240
- Condition: Faulty
- Location: Autothrottle
- Part time: 90,818 hours, 41,881 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AUTO-THROTTLE AND AUTOPILOT FAILED IN FLIGHT. MOMENTARY EIU2 FAIL ECAM.ALL THREE FAILURES FLASHED ON/OFF WITH INTERMITTANT MASTER CAUTION LIGHT. ENG 1 BLEED TEMP HIGHER THAN NO.2 ON DESCENT. 35 DEGREEC AIR BLOWING INTO COCKPIT. COULD NOT CONTROL TEMP. BLUE AND YELLOW ELECTRIC PUMP FAIL FLASHING AFTER SHUTDOWN. REBOOTED EIU NO.2 SYSTEM CHECKED NORMAL.REMOVED AND REPLACED EIU NO.2 IAW AMM 73-25-34 AS PRECAUTION.SYSTEM CHECKS NORMAL. PERFORMED LAND TEST IAW AMM 22-97-00.
